Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 412, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 13, 2020, 6:40 PM CST for 4 counties in Mississippi; Concordia Parish, Tensas Parish, Louisiana. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 13, 2020, 6:40 PM CST (00:40 UTC)
- Expired
- Dec 13, 2020, 7:45 PM CST
- In force
- 65 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Concordia Parish, LA, Tensas Parish, LA, Adams County, MS, Claiborne County, MS, Franklin County, MS, Jefferson County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 13, 6:44 PM CST | TSTM WND DMG | 10 Wnw Saint Joseph, LA | TWO TREES REPORTED DOWN AROUND HIGHWAY 573 WEST OF ST. JOSEPH. |
| Dec 13, 7:02 PM CST | TSTM WND DMG | 2 Sw Pine Ridge, MS | TWO TREES WERE BLOWN DOWN AT MLK JR. DRIVE AND STEAM PLANT ROAD. |
| Dec 13, 7:27 PM CST | TSTM WND DMG | 7 Ene Mcnair, MS | A TREE WAS BLOWN DOWN AT HIGHWAY 28 AND DENNIS CROSS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 399 m²/s²
- 0-3 km storm-relative helicity
- 432 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
916
WUUS54 KJAN 140040
SVRJAN
LAC029-107-MSC001-021-037-063-140145-
/O.NEW.KJAN.SV.W.0412.201214T0040Z-201214T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
640 PM CST Sun Dec 13 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Central Tensas Parish in northeastern Louisiana...
Central Concordia Parish in northeastern Louisiana...
Claiborne County in southwestern Mississippi...
Jefferson County in southwestern Mississippi...
Western Franklin County in southwestern Mississippi...
Adams County in southwestern Mississippi...
* Until 745 PM CST.
* At 639 PM CST, severe thunderstorms were located along a line
extending from 7 miles south of Newlight to near Ferriday to near
Big Bend, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Natchez, Vidalia, Spokane and Lake Bruin around 645 PM CST.
Newellton around 650 PM CST.
Church Hill and Stanton around 655 PM CST.
Stampley around 700 PM CST.
Alcorn, Fayette and Sibley around 705 PM CST.
Lorman, Red Lick and Kingston around 710 PM CST.
Reganton around 715 PM CST.
Pattison, Garden City and Blue Hill around 720 PM CST.
Other locations impacted by these severe thunderstorms include Roxie
and Ridgecrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3104 9165 3104 9172 3122 9171 3170 9150
3203 9147 3213 9115 3208 9092 3213 9091
3215 9077 3222 9073 3185 9072 3134 9099
3132 9112 3137 9124 3132 9147 3123 9149
3123 9157 3113 9163 3103 9157 3098 9166
TIME...MOT...LOC 0039Z 244DEG 55KT 3200 9140 3160 9152 3114 9176
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
EC4 follow-up statements
833
WWUS54 KJAN 140101
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
701 PM CST Sun Dec 13 2020
LAC029-107-MSC001-021-037-063-140145-
/O.CON.KJAN.SV.W.0412.000000T0000Z-201214T0145Z/
Tensas LA-Concordia LA-Claiborne MS-Jefferson MS-Franklin MS-
Adams MS-
701 PM CST Sun Dec 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR CENTRAL TENSAS AND CENTRAL CONCORDIA PARISHES...CLAIBORNE...
JEFFERSON...WESTERN FRANKLIN AND ADAMS COUNTIES...
At 700 PM CST, severe thunderstorms were located along a line
extending from near Newellton to near Church Hill to 7 miles
southeast of Slocum, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Church Hill and Stanton around 705 PM CST.
Stampley around 710 PM CST.
Fayette, Mcnair and Lorman around 720 PM CST.
Red Lick around 725 PM CST.
Rocky Springs around 730 PM CST.
Reganton, Blue Hill and Garden City around 735 PM CST.
Mcbride and Peyton around 740 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3104 9165 3104 9172 3122 9167 3169 9144
3207 9135 3213 9115 3208 9092 3213 9091
3215 9077 3222 9073 3185 9072 3134 9099
3132 9112 3137 9124 3132 9147 3123 9149
3123 9157 3113 9163 3103 9157 3098 9166
TIME...MOT...LOC 0100Z 266DEG 38KT 3210 9116 3170 9128 3124 9153
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
EC716
WWUS54 KJAN 140110
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
710 PM CST Sun Dec 13 2020
LAC029-107-140119-
/O.CAN.KJAN.SV.W.0412.000000T0000Z-201214T0145Z/
Tensas LA-Concordia LA-
710 PM CST Sun Dec 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TENSAS AND CENTRAL
CONCORDIA PARISHES IS CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3125 9165 3128 9152 3141 9158 3137 9147
3152 9152 3158 9140 3162 9147 3176 9126
3176 9136 3185 9134 3181 9126 3201 9108
3207 9116 3208 9092 3222 9073 3185 9072
3134 9099 3137 9127 3132 9147 3120 9159
TIME...MOT...LOC 0109Z 244DEG 55KT 3214 9107 3174 9119 3128 9144
$$
MSC001-021-037-063-140145-
/O.CON.KJAN.SV.W.0412.000000T0000Z-201214T0145Z/
Claiborne MS-Jefferson MS-Franklin MS-Adams MS-
710 PM CST Sun Dec 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR CLAIBORNE...JEFFERSON...WESTERN FRANKLIN AND ADAMS COUNTIES...
At 709 PM CST, severe thunderstorms were located along a line
extending from 7 miles west of Yokena to near Church Hill to near
Dolorosa, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Alcorn and Fayette around 715 PM CST.
Lorman and Red Lick around 720 PM CST.
Blue Hill around 725 PM CST.
Pattison, Garden City and Peyton around 730 PM CST.
Hermanville around 735 PM CST.
Kirby around 740 PM CST.
Other locations impacted by these severe thunderstorms include Roxie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3125 9165 3128 9152 3141 9158 3137 9147
3152 9152 3158 9140 3162 9147 3176 9126
3176 9136 3185 9134 3181 9126 3201 9108
3207 9116 3208 9092 3222 9073 3185 9072
3134 9099 3137 9127 3132 9147 3120 9159
TIME...MOT...LOC 0109Z 244DEG 55KT 3214 9107 3174 9119 3128 9144
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
EC901
WWUS54 KJAN 140128
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
728 PM CST Sun Dec 13 2020
MSC001-021-037-063-140145-
/O.CON.KJAN.SV.W.0412.000000T0000Z-201214T0145Z/
Claiborne MS-Jefferson MS-Franklin MS-Adams MS-
728 PM CST Sun Dec 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR CLAIBORNE...CENTRAL JEFFERSON...WESTERN FRANKLIN AND EAST CENTRAL
ADAMS COUNTIES...
At 727 PM CST, severe thunderstorms were located along a line
extending from near Rocky Springs to near Red Lick to near Garden
City, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Pattison, Reganton, Peyton and Hermanville around 735 PM CST.
Kirby around 745 PM CST.
Other locations impacted by these severe thunderstorms include Roxie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3146 9124 3155 9123 3167 9119 3183 9106
3198 9095 3208 9092 3222 9073 3185 9072
3134 9099 3137 9127
TIME...MOT...LOC 0127Z 243DEG 55KT 3214 9085 3184 9095 3138 9120
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
EC189
WWUS54 KJAN 140142
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
742 PM CST Sun Dec 13 2020
MSC001-021-037-063-140150-
/O.EXP.KJAN.SV.W.0412.000000T0000Z-201214T0145Z/
Claiborne MS-Jefferson MS-Franklin MS-Adams MS-
742 PM CST Sun Dec 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR CLAIBORNE...CENTRAL
JEFFERSON...WESTERN FRANKLIN AND EAST CENTRAL ADAMS COUNTIES WILL
EXPIRE AT 745 PM CST...
The storms which prompted the warning have weakened below severe
limits, and are exiting the warned area. Therefore, the warning will
be allowed to expire. Strong wind gusts of up to 40 mph will
continue to be possible as the storms move farther east.
LAT...LON 3146 9124 3155 9123 3167 9119 3183 9106
3198 9095 3208 9092 3222 9073 3185 9072
3134 9099 3137 9127
TIME...MOT...LOC 0140Z 244DEG 55KT 3222 9065 3192 9075 3146 9101
$$
ECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 13, 5:03 PM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Dec 13, 5:03 PM CST, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Jackson MS 503 PM CST Sun Dec 13 2020 .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: It is currently a mixed bag of flight categories ongoing this evening. Most sites have dropped to MVFR to IFR conditions, with some VFR conditions hanging on. These won't last long either as rain continues to overspread the region from the west, some of which could be moderate to heavy at times. All sites will be MVFR to IFR through the remainder of the evening into tomorrow. Ceilings will be slow to lift tomorrow and most sites will remain at least MVFR through at least 18-20Z. Winds will also be gusty and out of the north. Sustained speeds will be around 15kt with gusts to 30kt possible, especially in the Delta. Rain looks to move out of the region to the east around or after midnight, so some improvement in flight categories may occur but still remain sub-VFR through much of tomorrow. Overall, this is just not a good time to fly. /28/ && .DISCUSSION... Tonight and tomorrow: A potent shortwave trough has ejected out of the Desert Southwest overnight and was noted on water vapor imagery over the Southern Plains this afternoon. At the surface, a previously stalled frontal boundary along the Gulf Coast is lifting back north as a warm front. Surface cyclogenesis is also underway along the Texas coast as mid- level height falls overspread the frontal boundary. Regional surface observations indicate a reservoir of rich boundary layer moisture characteristic of upper 60s to low 70s dew points extending along the central Texas coast and offshore over the Gulf of Mexico. Upwards of 1000-1500 J/kg of SBCAPE was located within a low-level ThetaE ridge with convection ongoing from southwest Louisiana into coastal Texas. As the afternoon progresses, the frontal boundary will continue lifting north as a warm front while low-level mass response to the deepening surface low fosters an intensifying low- level jet. Warm advection showers have spread into the ArkLaMiss early this afternoon as upstream convection becomes organized over southwest Louisiana and coastal Texas. Impressive shear profiles with long looping hodographs may support a few initial supercell structures over the Sabine Valley, but convection will quickly grow upscale into a squall line as it pushes into western portions of the area by late afternoon and early evening. The main limiting factor for a greater severe weather threat will be meager instability. Near 60 degree dew points may make it as far north as I-20, however true surface-based instability will be confined further south, thus resulting in a high shear low CAPE environment. Regardless, strong low-level wind fields may result in damaging wind gusts within the QLCS and a tornado or two cannot be ruled out either. As such, the marginal risk remains well placed and no adjustments were needed. Further north, intense isentropic ascent and strong low-level frontogenesis will yield a robust precipitation shield with moderate to heavy rainfall. 1-2" of rain with locally higher amounts is expected along and north of a line from Vicksburg to Columbus. Flash flooding is not expected as the rainfall will occur over a larger time window (~6 hours). In addition, gusty gradient winds will also be possible across portions of the ArkLaMiss Delta along and north of the surface low. Gusts of 30-40mph may result in a few downed weak trees and branches. The limited threat in the HWO/graphics for non-thunderstorm winds also remains well placed with no changes needed. Showers and thunderstorms will shift east into Alabama shortly after midnight with only a few lingering showers along the Hwy 82 corridor through the overnight hours. Strong cold air advection will usher in a colder airmass overnight with low temperatures dropping into the mid 30s to mid 40s. Cold air advection will continue during the day tomorrow, but the magnitude will be weaker compared to tonight. Nonetheless, clouds will be slow to clear and will further preclude greater warming potential. Afternoon highs will struggle to reach 50 for much of the area with the warmest temperatures across the Hwy 98 corridor. /TW/ Monday night through Saturday: Expect dry and cooler conditions Monday night and Tuesday as high pressure builds into the area behind tonight's system. Another system will move across the area Tuesday night into Wednesday, with light showers possible with this system. Showers should move out of the region Wednesday, with dry weather expected through Friday as high pressure remains in control. Temperatures will be on the chilly side Thursday and Friday mornings, with lows in the mid to upper 20s for most locations. Showers will return to the region Friday night and Saturday as the next frontal system approaches and moves through. /27/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 39 48 30 53 / 100 0 0 2 Meridian 41 50 30 55 / 100 0 0 1 Vicksburg 38 48 31 52 / 97 0 0 4 Hattiesburg 44 53 33 57 / 86 0 0 1 Natchez 39 48 33 54 / 94 0 0 6 Greenville 38 46 30 48 / 99 0 0 2 Greenwood 37 48 29 51 / 100 0 0 1 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 28
Hazardous weather outlook, Dec 13, 8:59 AM CST, 9 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 859 AM CST Sun Dec 13 2020 ARZ074-075-LAZ007>009-015-MSZ018-019-025>028-034>036-040>042- 141500- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington- Humphreys-Holmes-Issaquena-Sharkey-Yazoo- 859 AM CST Sun Dec 13 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...This Evening Wind gusts of 30-40mph will be possible this evening which may cause weak trees and tree limbs to break and fall. High profile vechicles may become unsteady in gusts. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. MSZ029>033-037>039-043>046-051-052-057-058-065-066-073-074-141500- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee- Madison MS-Leake-Neshoba-Kemper-Newton-Lauderdale-Jasper-Clarke- Covington-Jones-Lamar-Forrest- 859 AM CST Sun Dec 13 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. LAZ016-023-MSZ047-141500- Madison LA-Franklin LA-Warren- 859 AM CST Sun Dec 13 2020 This hazardous weather outlook is for portions of northeast Louisiana, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This Evening Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) NON-THUNDERSTORM WINDS THREAT...Limited TIMING...This Evening Wind gusts of 30-40mph will be possible this evening which may cause weak trees and tree limbs to break and fall. High profile vechicles may become unsteady in gusts. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ024>026-MSZ048>050-053>056-059>064-072-141500- Catahoula-Tensas-Concordia-Hinds-Rankin-Scott-Claiborne-Copiah- Simpson-Smith-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Marion- 859 AM CST Sun Dec 13 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This Evening Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 1 && ...HAZARD LEGEND... *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Dec 13, 6:34 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CST SUN DEC 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG 1 SSE JONESVILLE 31.60N 91.83W
12/13/2020 CATAHOULA LA LAW ENFORCEMENT
DOWNED POWERLINE ON HIGHWAY 124 S JUST
OUTSIDE JONESVILLE.
&&
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 6:57 PM CST | Special Weather Statement | JAN | Warren | 48 min |
| Dec 13, 7:16 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Madison, Warren, Yazoo | 59 min |
| Dec 13, 7:34 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Warren | 41 min |
| Dec 13, 7:54 PM CST | Special Weather Statement | JAN | Copiah, Franklin | 51 min |
| Dec 13, 8:07 PM CST | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 38 min |
| Dec 13, 8:10 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Madison, Rankin, Simpson | 65 min |
| Dec 13, 8:28 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 47 min |
| Dec 13, 8:45 PM CST | Severe Thunderstorm Warning | JAN | Leake, Madison | 60 min |
| Dec 13, 8:48 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 57 min |
| Dec 13, 9:02 PM CST | Special Weather Statement | JAN | Lawrence, Simpson | 58 min |
| Dec 13, 9:37 PM CST | Special Weather Statement | JAN | Scott, Smith | 53 min |
| Dec 13, 9:38 PM CST | Special Weather Statement | JAN | Neshoba | 67 min |
| Dec 13, 9:39 PM CST | Special Weather Statement | JAN | Covington, Jefferson Davis, Marion | 51 min |
| Dec 13, 10:11 PM CST | Special Weather Statement | JAN | Forrest, Jones, Lamar | 64 min |
| Dec 13, 10:14 PM CST | Special Weather Statement | JAN | Jasper, Newton | 61 min |
| Dec 13, 10:52 PM CST | Special Weather Statement | JAN | Clarke, Kemper, Lauderdale | 53 min |
| Dec 14, 10:35 AM CST | River Flood Warning | JAN | Attala, Holmes | 47 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Severe Thunderstorm Warnings in Louisiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.